Nivolumab and Ipilimumab-induced myositis and myocarditis mimicking a myasthenia gravis presentation.
Аннотация
The rapidly growing field of cancer immunotherapy has led to the development of new treatments such as immune checkpoint inhibitors. These agents are monoclonal antibodies that enable tumor-reactive T cells to overcome regulatory mechanisms and produce effective antitumor responses. The use of immune checkpoint inhibitors is expected to progressively increase because they have shown promising therapeutic outcomes in multiple types of cancer and clinicians should be aware of their possible side-effects. We report a case of a man diagnosed with a non-microcytic lung carcinoma who started treatment with a combination of immune checkpoint inhibitors (Nivolumab and Ipilimumab). He subsequently developed binocular diplopia, fatigue, mild dyspnea and upper back pain resembling a myasthenia gravis presentation. Finally, a diagnosis of immune checkpoint inhibitor-related myositis and myocarditis was made. The detection of GFAP antibodies in CSF has unclear clinical and pathogenic significance and they may rather represent an epiphenomenon of the immune inflammation process.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.